# SDR SWAA2024012938325

- Difficulty date: January 5, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDER SEAL HAS A CRACK AT THE AFT ATTACH POINT.<[01] REMOVED FAIRING 341A AND 343AT. REMOVED AND REPLACED SLIDER SEAL IAW AMM 53-31-31. OPS CHECK GOOD. INSTALLED FAIRINGS IAW SOPM 20-50-01;[02] C/W INSPECTION;[03] C/W INSPECTION
